MathSciNet Relay Station
MathSciNet bibliographic data
MR182657 20.80
Curtis, Charles W. Irreducible representations of finite groups of Lie type. J. Reine Angew. Math. 219 1965 180–199.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement